Couldn't find what you looking for?

TRY OUR SEARCH!

Shortly after I got the Mirena put in I started feeling a lot of abdominal pain, somewhat like a UTI or bladder infection. I took the Mirena out for about a month and didn't see any immediate difference. As the past year and a half went by my symptoms got increasingly worse. I finally was sent to a urologist who said I have Interstitial Cystitis. Since then I've seen several cases where the Mirena has caused this in patients and removing it relieved the symptoms immediately. Has anyone had the same issue? I'd love to know my condition can be cured by removal! I'm afraid to hope though.

Loading...

I'm so sorry that you have Interstitial Cystitis. I've actually had a very similar thing happen to me. I was on the Depo-Provera shot for a long time and then my OB/GYM said that I should try the Mirena to help stop my painful periods each month. After she inserted it, I felt two painful pops. I couldn't even drive so I had to have someone else drive me. Anyway, a few days later, I was in terrible pain and peeing every two minutes! I thought I had a UTI so I went to Immediate Care. They said my urine was fine. I called my OB/GYN crying (from lack of sleep) and she told me "To go lay down". Then I went to my family doctor. He told me that the Mirena couldn't cause I.C., but I didn't believe him. I went to three Urologists and the fourth, finally helped me. He did a bladder biopsy and said I have a severe case of I.C. DUE TO THE MIRENA. I was put on some medication (expensive and causes some bad side effects). Some days are okay, but most are still pretty bad. I can never get a good night's sleep because I'm up peeing a lot. I've triend almost everything there is. I hope you've found a compassionate Urologist that can help you with your I.C. I always pray for a cure. Take care and I hope you feel better!

Reply

Loading...